Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

i started taking high blood pressure medicine two weeks ago,

i started taking high blood pressure medicine two weeks ago, Dilthiazem because i had a high blood pressure when i went to see a doctor. i had a follow up 4 days ago and still high (not so high), again I was advised to take hydrochlorothiazide, now Im feeling really bad, dry throat some muscle pain, head throbbing.. did'nt do any good this time, i talked to the doctor today, he said to pick up another medicine, im not sure the name but it sounds like lipi,,,, something. thank you and please I want your advise, my family has some cancer issues but not high blood, thanks again
Fri, 12 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
i started taking high blood pressure medicine two weeks ago,